Seroquel Seraquel, Remeron, Seroquel, Weight Gain, Rapid Weight Gain
I have been on Seroquel since July,2007. I gained at least 20lbs or more.I have never been so fat! I am 5ft9 and weigh like 230-235lbs.Please reply. I take Remeron also.
Tessaincali - I haven't noticed weight gain with Seroquel but I gained 20-30 pounds on Remeron and so did two other people I know. I stopped taking the Remeron a couple of years ago and my weight went back to normal within a few months. Could it be the Remeron?
Emilyak - Remeron has been referred to as "pot in a pill". It causes strong cravings for sweets and carbs, causing rapid weight gain. That could be your reason for the weight gain. I'm surprised your doctor would prescribe both Remeron and Seroquel together, as both cause drowsiness and dizziness.
Mcushman1 - I've been taking seriquil and have gained 70lbs in less than a yr.I'm now going off of it and I can't sleep even taking sleeping pills.I can't take not being able to breath either so as much as I need it I can't take it.
00donald - I know what U mean I've been on seroquel for 3-4 yrs 300mg to 150 now been off 5days cold turkey. going through hell not sleeping much @ all hate the world but getting better now I'm on high blood pressure pills and high cholesterol (258) meds all from seroquel better times ahead as I won't let this beat me so be careful with seroquel firstname.lastname@example.org
Chrissp - I've been on 50mg Seroquel at night for 2 weeks for GAD and depression, not bi-polar or schitzophrenia, and it is HORRIBLE! Gained 5 kilos without eating much. I've been on Remeron for over 10 years and never gained weight. Seroquel gives me a hangover on waking in the morning, and I feel lousy all day, with worsening anxiety and MORE depressed than ever. No motivation, no interest in anything and even hate the weather. and life in general. I wish I could die, as I feel like I'm in constant withdrawal.